# SDR HEEA079920

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,610 hours
- System (JASC): 2230 · Auto Throttle System
- Part: Amplifier
- Part number: 7611113
- Part serial: 79022878
- Condition: Malfunctioned
- Location: Autoflight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 YAW NEEDLE DEFLECTED FULL LEFT AT ALL TIMES.
